홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
2008 International Workshop on Dynamical System and Realted Topics
(2008 / vol.10 / no.2)
Recurrence times and large deviations
Yong Moo Chung
Pages. 131-157   



We give a criterion to determine the large deviation rate functions
for abstract dynamical systems on towers.
As an application of this criterion we show the level 2
large deviation principle for some class of smooth interval maps
with nonuniform hyperbolicity.



1. Introduction
2. Results
3. Examples of towers
4. Proof of Theorem 1
5. Proof of Theorem 3



large deviations, reccurence times, nonuniform hyperbolicity



37D25, 37D35, 60F10